Show simple item record

dc.contributor.authorDickson, DCM
dc.contributor.authorWaters, HR
dc.date.available2014-05-21T21:04:29Z
dc.date.issued2004-05
dc.identifier.citationDickson, D. C. M. & Waters, H. R. (2004). Some Optimal Dividends Problems. ASTIN Bulletin, 34 (1), pp.49-74. https://doi.org/10.1017/s0515036100013878.
dc.identifier.issn0515-0361
dc.identifier.urihttp://hdl.handle.net/11343/28033
dc.descriptionC1 - Refereed Journal Article
dc.description.abstract<jats:p>We consider a situation originally discussed by De Finetti (1957) in which a surplus process is modified by the introduction of a constant dividend barrier. We extend some known results relating to the distribution of the present value of dividend payments until ruin in the classical risk model and show how a discrete time risk model can be used to provide approximations when analytic results are unavailable. We extend the analysis by allowing the process to continue after ruin.</jats:p>
dc.languageen
dc.publisherCambridge University Press (CUP)
dc.subjectBanking
dc.subjectFinance and Investment
dc.titleSome Optimal Dividends Problems
dc.typeJournal Article
dc.identifier.doi10.1017/s0515036100013878
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentEconomics
melbourne.source.titleASTIN Bulletin
melbourne.source.volume34
melbourne.source.issue1
melbourne.source.pages49-74
dc.research.codefor1502
melbourne.publicationid31324
melbourne.elementsid265364
melbourne.contributor.authorDickson, David
dc.identifier.eissn1783-1350
melbourne.accessrightsOpen Access


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record